RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 1, Pages 72–78 (Mi de9857)  

Ordinary Differential Equations

On periodic solutions of higher-order nonautonomous ordinary differential equations

I. T. Kiguradzea, T. Kusanob

a A. Razmadze Mathematical Institute, Georgian Academy of Sciences
b Fukuoka University, Japan

Full text: PDF file (895 kB)

English version:
Differential Equations, 1999, 35:1, 71–77

Bibliographic databases:
UDC: 517.927
Received: 29.07.1998

Citation: I. T. Kiguradze, T. Kusano, “On periodic solutions of higher-order nonautonomous ordinary differential equations”, Differ. Uravn., 35:1 (1999), 72–78; Differ. Equ., 35:1 (1999), 71–77

Citation in format AMSBIB
\Bibitem{KigKus99}
\by I.~T.~Kiguradze, T.~Kusano
\paper On periodic solutions of higher-order nonautonomous ordinary differential equations
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 1
\pages 72--78
\mathnet{http://mi.mathnet.ru/de9857}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1723205}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 1
\pages 71--77


Linking options:
  • http://mi.mathnet.ru/eng/de9857
  • http://mi.mathnet.ru/eng/de/v35/i1/p72

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:51
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019